# SDR ASOA03198

- Difficulty date: May 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4712 - DURING A GROUND INSPECTION IN DFW, THE EMERGENCY LIGHTS WHEN THE SWITCH WAS IN THE ARMED POSITION, TURNED ON AND OFF INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS RELAY AT JUNCTION BOX ELEVEN.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
